# SDR YTRA22336101

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N764MH
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- Aircraft time: 18,523 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR WARNING LIGHT FOR THE BAGGAGE COMPARTMENT ILLUMINATED IN FLIGHT. ON INSPECTION BY MAINTENANCE PERSONNEL  NO DAMAGE WAS NOTED AND THE CONNECTOR PLUG CONNECTING THE SMOKE DETECTOR TO THE CAUTION/WARNING SYSTEM WAS FOUND TO HAVE WATER IN IT.
